# SDR HALA0800019

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,917 hours, 3,828 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Audio Video Unit
- Part number: 1301273106
- Part serial: TRLK
- Condition: Odor
- Location: Seat 42c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC AND ELECTRICAL ODOR EMITTING FROM SEAT 42C.  ODOR COMING FROM SEAT 41C REPLACED AVU AT 41C. VERIFIED ODOR NOT COMING FROM OVERHEAD OR OTHER SEATS.  ALL CHECKS GOOD.
